# SDR CVGA20230918001

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N489TM
- Make and model: Beech 400A
- Aircraft serial: RK559
- Aircraft time: 7,660 hours, 6,166 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22500231
- Condition: Failed
- Location: Left Engine
- Part time: 6,108 hours, 4,747 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUDDEN LEFT YAW AND LEFT THROTTLE UN-COMMAND REDUCED TO IDLE. THE LEFT THRUST REVERSER HAD BEEN PREVIOUSLY PLACED ON MEL. CLEARED THE MEL ITEM BY REPLACING THE LH T/R STOW SWITCHES. CYCLED T/R SEVERAL TIMES. T/R OPERATION WAS SMOOTH AND CONSISTENT. ENSURED T/R BUCKETS WERE LOCKED TIGHTLY AND FLUSH WITH COWLING. INSPECTED T/R FEEDBACK CABLE FOR PROPER OPERATION AND ROUTING. NO DEFECTS NOTED.
